[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 2 (9-2017) ::
IJMSI 2017, 12(2): 117-125 Back to browse issues page
Egoroff Theorem for Operator-Valued Measures in Locally Convex Cones
D. Ayaseh , A. Ranjbari
Abstract:  

In this paper, we define the almost uniform convergence and
the almost everywhere convergence for cone-valued functions with respect
to an operator valued measure. We prove the Egoroff theorem for Pvalued functions and operator valued measure θ : R → L(P, Q), where R
is a σ-ring of subsets of X≠ , (P, V) is a quasi-full locally convex cone
and (Q, W) is a locally convex complete lattice cone.

Keywords: Locally convex cones, Egoroff Theorem, Operator valued measure.
Full-Text [PDF 332 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >



DOI: 10.7508/ijmsi.2017.2.008


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ayaseh D, Ranjbari A. Egoroff Theorem for Operator-Valued Measures in Locally Convex Cones. IJMSI. 2017; 12 (2) :117-125
URL: http://ijmsi.ir/article-1-827-en.html
Volume 12, Number 2 (9-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.049 seconds with 784 queries by yektaweb 3478